×

Found 8 Documents (Results 1–8)

100
MathJax

Positivity of eigenvalues of the two-particle Schrödinger operator on a lattice. (English. Russian original) Zbl 1298.81086

Theor. Math. Phys. 178, No. 3, 336-346 (2014); translation from Teor. Mat. Fiz. 178, No. 3, 390-402 (2014).
MSC:  81Q10 81Q35 39A12
PDF BibTeX XML Cite
Full Text: DOI

Scalar products in models with a \(\mathrm{GL}(3)\) trigonometric \(R\)-matrix: highest coefficient. (English. Russian original) Zbl 1298.81109

Theor. Math. Phys. 178, No. 3, 314-335 (2014); translation from Teor. Mat. Fiz. 178, No. 3, 363-389 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms. (English. Russian original) Zbl 1297.76027

Theor. Math. Phys. 178, No. 3, 278-298 (2014); translation from Teor. Mat. Fiz. 178, No. 3, 322-345 (2014).
MSC:  76B15 35Q35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification